MathSciNet Relay Station
MathSciNet bibliographic data
MR1711562 47G10 (30C20 30E20 42A50 45E05 47A53 47L80)
Bishop, C. J.; Böttcher, A.; Karlovich, Yu. I.; Spitkovsky, I. Local spectra and index of singular integral operators with piecewise continuous coefficients on composed curves. Math. Nachr. 206 (1999), 5–83.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement